# SDR RAIA960509

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBF
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 176
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50068582
- Condition: Out Of Bal
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STL - FLT 7398 - VIBRATION IN NOSE DURING TAKEOFF.  REPLACED NOSE WHEEL ASSEMBLIES.  (M)
